×

Orthogonal polynomials and some cubature formulae for an integral with radially symmetric weight. (English. Russian original) Zbl 0777.41026

Comput. Math. Math. Phys. 32, No. 6, 845-848 (1992); translation from Zh. Vychisl. Mat. Mat. Fiz. 32, No. 6, 976-980 (1992).
A linear space of polynomials of order \(t\) which are orthogonal with respect to a radially symmetric weight is studied. There is obtained a direct sum of subspaces which are defined by the Gauss representation of the highest member of the obtained expansion. Cubature formulas on the basis of the constructed expansion are also obtained.
Reviewer: J.Kofroň (Praha)

MSC:

41A55 Approximate quadratures
PDF BibTeX XML Cite